Journal of Symbolic Logic

Review: Julio Rey Pastor, Pedro Pi Calleja, Cesar A. Trejo, Analisis Matematico. Vol. I. Analisis Algebraico--Teoria de Ecuaciones--Calculo Infinitesimal de una Variable

Alonzo Church

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 17, Issue 3 (1952), 201.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183731436

JSTOR
links.jstor.org

Citation

Church, Alonzo. Review: Julio Rey Pastor, Pedro Pi Calleja, Cesar A. Trejo, Analisis Matematico. Vol. I. Analisis Algebraico--Teoria de Ecuaciones--Calculo Infinitesimal de una Variable. J. Symbolic Logic 17 (1952), no. 3, 201. https://projecteuclid.org/euclid.jsl/1183731436


Export citation